Safety Works
Search:


Home: Catalog: First Aid: Tablets:

Extra-Strength Non-Aspirin Tablets
Cat. No. XTRA STR NON ASPIRIN
Weight 1 lbs

We offer a large variety of bulk, Generic Tablet Medication that covers a wide range of injuries and illness. Boxes are also color-coded and perforated for easy identification and dispensing. Contents of each medication are listed in both English and Spanish, too.

Features and Specifications:

  • Model Number: H418, I419, J420
  • UOM: BX
  • Properties:
    • Comparable to Extra-Strength Tylenol®, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion
    • Also reduces fever
    • Active ingredient: Acetaminophen, 500 mg.

Prod # UOM
H418F 100 per box, 50 packs of 2 tablets
I419F 250 per box, 125 packs of 2 tablets
J420F 500 per box, 250 packs of 2 tablets



Sizes:





©
EcoVantage Safety WorksAll rights reserved